arrow
Volume 18, Number 3
Previous Issue Next Issue

Jian Li

J. Comp. Math., 18 (2000), pp. 225-238.

Preview Full PDF 1957 20848 Abstract

Jia-Fu Lin

J. Comp. Math., 18 (2000), pp. 239-250.

Preview Full PDF 1955 21029 Abstract

Huo-Duo Qi & Yu-Zhong Zhang

J. Comp. Math., 18 (2000), pp. 251-264.

Preview Full PDF 1895 21583 Abstract

Zhong-Xiao Jia & Ludwig Elsner

J. Comp. Math., 18 (2000), pp. 265-276.

Preview Full PDF 1893 21720 Abstract

Lie-Heng Wang

J. Comp. Math., 18 (2000), pp. 277-282.

Preview Full PDF 2246 21284 Abstract

Shi-Ming Zheng

J. Comp. Math., 18 (2000), pp. 283-288.

Preview Full PDF 1956 21393 Abstract

Yu-Fei Yang & Dong-Hui Li

J. Comp. Math., 18 (2000), pp. 289-304.

Preview Full PDF 1922 20969 Abstract

Jun-Gong Xue & Wei-Guo Gao

J. Comp. Math., 18 (2000), pp. 305-312.

Preview Full PDF 2076 20912 Abstract

Hua-Zhong Tang

J. Comp. Math., 18 (2000), pp. 313-324.

Preview Full PDF 1973 21026 Abstract

Yang Cao & Qing-Yang Li

J. Comp. Math., 18 (2000), pp. 325-336.

Preview Full PDF 1986 20796 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard